| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of the depth gauge broke.There was no known impact or consequences to the patient.It was reported that no further information was available.
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the device had fractured at a notch location on the tip.There is scuffing to the handle and a bend to the tip below the fracture site.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.